{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}


Taisho Pabron Rhinitis Capsule Sα 48 Capsule

Suffering from nasal allergy, congestion and runny nose at work? BUPRENE Rhinitis Capsules can help you. Two capsules a day will give you excellent relief from the uncomfortable symptoms of rhinitis.


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

{{'products.quick_cart.out_of_number_hint'| translate}}

{{'product.preorder_limit.hint'| translate}}

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

Suffering from nasal allergy, congestion and runny nose at work? Pabron Rhinitis Capsules can help you.


PABRON Rhinitis Capsules Sα 48 capsules is an oral rhinitis medicine. The capsule has a two-colour design: the white capsules break down quickly and have a fast disintegrating effect, while the orange capsules dissolve slowly and have a long lasting effect.


It provides excellent relief of uncomfortable rhinitis symptoms in 2 daily doses.


Efficacy or effect

Relief of the following symptoms of acute rhinitis, allergic rhinitis or paranasal inflammation: sneezing, nasal discharge (excessive nasal discharge), nasal congestion, watery eyes, sore throat, heavy head (heavy head).


Dosage and Administration

Take the following dosage every 12 hours with cold or slightly warm water. 

Over 15 years old, take 2 capsules twice a day 

Do not take if under 15 years of age 



Always observe the prescribed dosage and usage. 



How to remove the capsule 

Remove the capsule by pressing firmly with the fingertips on the protruding part of the PTP packaging to break the foil backing.

(Accidental ingestion of the pack may result in accidental injury to the oesophageal mucosa)


Ingredients (per 2 capsules)


1. Active ingredients
  • Pseudoephedrine hydrochloride ・・・・・・・・・・・・・ 60mg  
  • Carbinoxamine maleate ・・・・・・・・・・・・・ 6mg  
  • Belladonna total alkaloid ・・・・・・・・・・・・・ 0.2mg  
  • Anhydrous caffeine ・・・・・・・・・・・・・ 50mg

2. Additives: Magnesium aluminometasilicate ,Sugar,Corn starch ,Hydroxypropylcellulose,Magnesium stearate,cellulose,Talc,Ammonio alkyl methacrylate copolymer,Stearyl alcohol ,Sorbitan trioleate,Sunset Yellow FCF ,Gelatin,Sodium lauryl sulfate


Prohibited substances

(Failure to comply may result in worsening of existing symptoms or may lead to side effects or accidents) 

  1. Do not take if you have had allergic symptoms caused by this medicine or its ingredients. 
    1. If you have any of the following symptoms 
  • Difficulty passing urine due to an enlarged prostate gland 
  • People who have received the following diagnoses 
    • Thyroid dysfunction, Heart disease, High blood pressure, Diabetes mellitus 
  • Do not use any of the following medicines while taking this medicine 
    • Other internal medicines for rhinitis, internal medicines containing antihistamines, etc. (cold medicines, cough medicines, motion sickness medicines, allergy medicines, etc.), gastrointestinal analgesics and antispasmodics 
    • Oral medication containing pseudoephedrine hydrochloride or pseudoephedrine sulfate 
  • Do not drive or operate vehicles or machinery after taking them (drowsiness, blurred vision and abnormal dizziness may occur.) 
  • Do not take continuously for a long period of time


  • Advice

    1. Consult a doctor, pharmacist or registered seller before taking the following 
    • People who are being treated by a doctor. 
    • Pregnant women or those who may be pregnant. 
    • People who are breastfeeding. 
    • Older people. 
    • People who have had allergic reactions to medicines, etc. 
    • People who have experienced insomnia, dizziness, weakness, tremors, palpitations, etc. due to cold and flu medication, cough medicine, internal medicine for rhinitis, etc. 
    • People with the following symptoms. 
      • High fever Difficulty urinating 
    • People who have received the following diagnoses. 
      • Glaucoma Kidney disease 
    • People being treated with monoamine oxidase inhibitors (Selegiline hydrochloride etc). (Selegiline hydrochloride is the ingredient used in the treatment of Parkinson's disease) 
  • If you experience any of the following symptoms after taking Selegiline hydrochloride, they may be side effects and you should stop taking it immediately and consult your doctor, pharmacist or registered seller with this document 
    • Skin: rash, redness
    • Digestive organs: nausea vomiting loss of appetite 
    • Mental Nervous System: Dizziness, insomnia, neurological allergies, headaches, spasms 
    • Urinary organs: Difficulty urinating 
    • Other: Burning face, abnormal dizziness 
  • Rarely, the following serious symptoms may occur. In this case, please see a doctor immediately. 
    • Acute widespread rash sores: high fever, widespread skin rash and redness, small granules (pustules) on reddened skin, general lethargy, lack of appetite, etc., or sudden deterioration. 
  • If these symptoms persist or get worse, stop taking the product and bring this document to your doctor, pharmacist or registered seller for advice 
    • Dry mouth, drowsiness, constipation, blurred vision 
  • If symptoms do not improve even after 5 to 6 doses, stop taking the product and consult your doctor, pharmacist or registered seller with this document.



  • Precautions for storage and use

    1. Store in a cool place out of direct sunlight and low humidity. 
    2. Keep out of the reach of children. 
    3. Do not exchange for other containers. (misuse or product deterioration may occur) 
    4. Do not take the product beyond its expiry date. Also, once opened, consume the product within 6 months, even if it is within the expiry date. (To ensure quality)

    Shipping & Payment

    Delivery Options

    • S.F. Express - Office / Home Delivery
    • S.F. Express - EF Locker Pickup
    • S.F. Express - Centre Pickup
    • S.F. Express - Store Pickup
    • S.F. Express - 7-11 Store Pickup
    • S.F. Express - Circle K Store Pickup
    • ( With Express ) e-Express -Less 2kg - [ Applicable to overseas regions ]
    • Easy delivery--airmail registered mail below 2kg (applicable to non-Hong Kong areas)
    • (With Tracking)Surface Ordinary Packet 2kg or less (for overseas areas)
    • EMS

    Payment Options

    • 銀行轉帳/ATM
    • FPS/轉數快
    • PayMe HSBC
    • AlipayHK
    • Alipay (Mainland China)
    • WeChat Pay HK
    • WeChat Pay (Mainland China)
    • BOC Pay (applicable to Hong Kong customers)

    Customer Reviews

    {{'product.product_review.no_review' | translate}}